# SDR CA001212009

- Difficulty date: November 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 865D1007
- Condition: Failed
- Location: Flaps
- Component: Pwr Drive Unit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL FROM ZERO DEGREE FLAP POSITION 10,000 FEET ALTITUDE LEVEL. SPEED 210 KNOTS. REPLACED FLAP POWER DRIVE UNIT AND BRAKE POSITION SENSING UNIT (BPSU) P/N 865D100-9.
